Generalized Derivations with Power Central Values on Multilinear Polynomials on Right Ideals
Rendiconti del Seminario Matematico della Università di Padova, Volume 120 (2008), pp. 59-71.
@article{RSMUP_2008__120__59_0,
     author = {Arga\c{c}, Nurcan and De Filippis, Vincenzo and Inceboz, H. G.},
     title = {Generalized {Derivations} with {Power} {Central} {Values} on {Multilinear} {Polynomials} on {Right} {Ideals}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {59--71},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {120},
     year = {2008},
     mrnumber = {2492650},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2008__120__59_0/}
}
TY  - JOUR
AU  - Argaç, Nurcan
AU  - De Filippis, Vincenzo
AU  - Inceboz, H. G.
TI  - Generalized Derivations with Power Central Values on Multilinear Polynomials on Right Ideals
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2008
SP  - 59
EP  - 71
VL  - 120
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2008__120__59_0/
LA  - en
ID  - RSMUP_2008__120__59_0
ER  - 
%0 Journal Article
%A Argaç, Nurcan
%A De Filippis, Vincenzo
%A Inceboz, H. G.
%T Generalized Derivations with Power Central Values on Multilinear Polynomials on Right Ideals
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2008
%P 59-71
%V 120
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_2008__120__59_0/
%G en
%F RSMUP_2008__120__59_0
Argaç, Nurcan; De Filippis, Vincenzo; Inceboz, H. G. Generalized Derivations with Power Central Values on Multilinear Polynomials on Right Ideals. Rendiconti del Seminario Matematico della Università di Padova, Volume 120 (2008), pp. 59-71. http://archive.numdam.org/item/RSMUP_2008__120__59_0/

[1] K.I. Beidar - W.S. Martindale - V. Mikhalev, Rings with generalized identities, Pure and Applied Math., Dekker, New York, 1996. | MR | Zbl

[2] C.M. Chang, Power central values of derivations on multilinear polynomials, Taiwanese J. Math. vol., 2 (2003), pp. 329-338. | MR | Zbl

[3] C.M. Chang - T.K. Lee, Annihilators of power values of derivations in prime rings, Comm. Algebra, 26 (7) (1998), pp. 2091-2113. | MR | Zbl

[4] C. L. Chuang, GPI's having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc., 103(3) (1988), pp. 723-728. | MR | Zbl

[5] C.L. Chuang - T.K. Lee, Rings with annihilator conditions on multilinear poynomials, Chinese J. Math., 24 (2) (1996), pp. 177-185. | MR | Zbl

[6] B. Felzenszwalb, On a result of Levitzki, Canad. Math. Bull., 21 (1978), pp. 241-242. | MR | Zbl

[7] A. Giambruno - I.N. Herstein, Derivations with nilpotent values, Rend. Circ. Mat. Palermo, 30 (1981), pp. 199-206. | MR | Zbl

[8] I.N. Herstein, Derivations of prime rings having power central values, Algebraist's Homage, Contemp. Math. 13, AMS, Provident, Rhode Island (1982), pp. 163-171. | MR | Zbl

[9] I.N. Herstein, Topics in Ring Theory, Univ. Chicago Press, Chicago, Illinois, 1969. | MR | Zbl

[10] B. Hvala, Generalized derivations in rings, Comm. Algebra, 26 (4) (1998), pp. 1147-1166. | MR | Zbl

[11] N. Jacobson, Structure of Rings, American Mathematical Society Colloquium Publications vol. 37, American Mathematical Society, Rhode Island, 1964. | Zbl

[12] V.K. Kharchenko, Differential identities of prime rings, Algebra and Logic, 17 (1978), pp. 155-168. | MR | Zbl

[13] T.K. Lee, Generalized derivations of left faithful rings, Comm. Algebra, 27 (8) (1999), pp. 4057-4073. | MR | Zbl

[14] T.K. Lee, Left annihilators characterized by GPIs, Trans. Amer. Math. Soc., 347 (1995), pp. 3159-3165. | MR | Zbl

[15] T.K. Lee, Power reduction property for generalized identities of one-sided ideals, Algebra Colloq., 3 (1996), pp. 19-24. | MR | Zbl

[16] T.K. Lee, Semiprime rings with differential identities, Bull. Inst. Math. Acad. Sinica, 20 (1) (1992), pp. 27-38. | MR | Zbl

[17] T.K. Lee - W.K. Shiue, Identities with generalized derivations, Comm. Algebra, 29 (10) (2001), pp. 4435-4450. | MR | Zbl

[18] T.K. Lee - T.L. Wong, Derivations centralizing Lie ideals, Bull. Inst. Math. Acad. Sinica, 23 (1995), pp. 1-5. | MR | Zbl

[19] W.S. Martindale Iii, Prime rings satisfying a generalized polynomial identity, J. Algebra, 12 (1969), pp. 576-584. | MR | Zbl

[20] E.C. Posner, Derivations in prime rings, Proc.Amer. Math. Soc., 8 (1957), pp. 1093-1100. | MR | Zbl

[21] Y. Wang, Generalized derivations with power central values on multilinear polynomials, Algebra Colloq., 13 (3) (2006), pp. 405-410. | MR | Zbl

[22] W. Wei, Generalized derivations with nilpotent values on semiprime rings, Acta Math. Sinica, 20 (3) (2004), pp. 453-462. | MR | Zbl

[23] T.L. Wong, Derivations with power central values on multilinear poynomials, Algebra Colloq., 3 (4) (1996), pp. 369-378. | MR | Zbl